Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Ivan Matic, Assistant Research Professor

Ivan Matic

Please note: Ivan has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  
Email Address: send me a message
Web Page:


PhDUC Berkeley2010
Recent Publications

  1. Ivan Matic, James Nolen, A sublinear variance bound for solutions of a random Hamilton-Jacobi equation, J Stat Phys, vol. 149 no. 2 (September, 2012), pp. 342-361, Springer, ISSN 149:342-361 [2937]  [abs]
  2. D. Djukic, V. Jankovic, I. Matic, N. Petrovic, The IMO Compendium (Spring, 2011) [978-1-4419-9853-8]
  3. I. Matic, Large deviations for processes in random environments with jumps, Electronic Journal of probability, vol. 16 no. 87 (11-23-2011), pp. 2406-2438, Institute of Mathematical Statistics, ISSN 1083-6489 [viewarticle.php]  [abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320